Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 50, NWS Mobile, AL

April 28, 20145 counties in Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Apr 28, 2014, 11:54 PM CDT for 5 counties in Alabama. It was in force for 66 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 11:54 PM CDT (04:54 UTC)
Expired
Apr 29, 2014, 1:00 AM CDT
In force
66 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Baldwin County, AL, Clarke County, AL, Mobile County, AL, Monroe County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 85 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 29, 12:05 AM CDTTSTM WND DMGChilton, ALTREES DOWN ON HIGHWAY 154 AT MILE MARKER 13
Apr 29, 12:10 AM CDTTSTM WND DMGWagarville, ALTREES DOWN ON 2 CARS ON BEN POWELL RD
Apr 29, 12:35 AM CDTTSTM WND DMG2 Wnw Finchburg, ALDAMAGE REPORTED TO CAMPER AND SHEDS AT MAIBENS LAKE IN WESTERN MONROE COUNTY. MANY TREES DOWN.
Apr 29, 12:55 AM CDTTSTM WND DMGMonroeville, ALTREES DOWN AND POWER OUT IN MONROEVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 7:59 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 4.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2782 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
760 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
3.2
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

198 
WUUS54 KMOB 290454
SVRMOB
ALC003-025-097-099-129-290600-
/O.NEW.KMOB.SV.W.0050.140429T0454Z-140429T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
1154 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
  NORTHWESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...
  CLARKE COUNTY IN SOUTHWEST ALABAMA...
  NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA...
  WASHINGTON COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 100 AM CDT

* AT 1154 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE
  LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF GROVE HILL TO
  9 MILES EAST OF CHATOM TO 11 MILES NORTHEAST OF LEAKESVILLE...AND
  MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOWA CHOCTAW RESERVATION...                 MOVICO...
  MOUNT VERNON...       CITRONELLE...         CALVERT...
  BUCKS...              WHATLEY...            JACKSON...
  GROVE HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3156 8726 3127 8742 3126 8748 3123 8755
      3124 8762 3109 8762 3093 8800 3113 8843
      3135 8844 3146 8819 3187 8797
TIME...MOT...LOC 0454Z 298DEG 27KT 3175 8791 3142 8809
          3128 8843

$$
2 follow-up statements
707 
WWUS54 KMOB 290524
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1224 AM CDT TUE APR 29 2014

ALC003-025-097-099-129-290600-
/O.CON.KMOB.SV.W.0050.000000T0000Z-140429T0600Z/
MONROE AL-WASHINGTON AL-CLARKE AL-BALDWIN AL-MOBILE AL-
1224 AM CDT TUE APR 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHERN CLARKE...
SOUTHERN WASHINGTON AND SOUTHWESTERN MONROE COUNTIES...

AT 1222 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES EAST OF GROVE HILL TO 9 MILES SOUTH OF JACKSON TO 10 MILES
NORTHWEST OF CITRONELLE...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOWA CHOCTAW RESERVATION...                 MOVICO...
  MOUNT VERNON...       CITRONELLE...         CALVERT...
  BUCKS...              WHATLEY...            JACKSON...
  GROVE HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3156 8726 3128 8742 3123 8755 3124 8762
      3109 8762 3093 8800 3113 8843 3135 8844
      3155 8801 3180 8782
TIME...MOT...LOC 0524Z 298DEG 27KT 3169 8765 3136 8783
          3119 8827

$$
296 
WWUS54 KMOB 290554
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1254 AM CDT TUE APR 29 2014

ALC003-025-097-099-129-290600-
/O.CON.KMOB.SV.W.0050.000000T0000Z-140429T0600Z/
MONROE AL-WASHINGTON AL-CLARKE AL-BALDWIN AL-MOBILE AL-
1254 AM CDT TUE APR 29 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN CLARKE...
SOUTHEASTERN WASHINGTON AND SOUTHWESTERN MONROE COUNTIES...

AT 1251 AM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG A LINE EXTENDING FROM 5
MILES NORTHWEST OF MONROEVILLE TO 19 MILES SOUTHWEST OF FRISCO CITY
TO 4 MILES SOUTHEAST OF CITRONELLE...MOVING SOUTHEAST AT 30 MPH.

A NEW SEVERE THUNDERSTORM WARNING MAY SOON BE ISSUED FOR MUCH OF 
THIS AREA.

LOCATIONS IMPACTED INCLUDE...
  MOWA CHOCTAW RESERVATION...                 MOVICO...
  MOUNT VERNON...       CITRONELLE...         CALVERT...
  BUCKS...              URIAH...              MONROEVILLE...
  MEGARGEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY FOR
SOUTHWESTERN ALABAMA AND SOUTHEAST MISSISSIPPI.

&&

LAT...LON 3156 8726 3128 8742 3123 8755 3124 8760
      3124 8762 3109 8762 3093 8800 3113 8843
      3145 8778 3166 8755
TIME...MOT...LOC 0554Z 298DEG 27KT 3157 8735 3127 8764
          3103 8817

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 4:38 PM CDT, 7 hours 16 minutes earlier.

Area forecast discussion, Apr 28, 4:38 PM CDT, 7 hours 16 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
438 PM CDT MON APR 28 2014

...INCREASING RISK OF A SIGNIFICANT SEVERE WEATHER EVENT LATE TONIGHT
INTO TUESDAY WITH POTENTIAL FOR TORNADOES...DAMAGING WINDS AND LARGE
HAIL ACROSS MUCH OF OUR REGION...

...HEAVY RAINS AND FLASH FLOODING POSSIBLE ACROSS THE REGION LATE
TONIGHT INTO WEDNESDAY MORNING...

.SHORT TERM (TONIGHT AND TUESDAY)...EARLY AFTERNOON WATER VAPOR
IMAGERY SHOWS A DEEP UPPER LEVEL LOW SPINNING OVER THE CENTRAL PLAINS
STATES WITH BROAD CYCLONIC FLOW ENCOMPASSING MUCH OF THE CENTRAL PART
OF THE NATION IN THE BASE OF THIS FEATURE. A MID LEVEL JET STREAK
LIFTING FROM THE ARKLATEX REGION TOWARD THE MISSISSIPPI VALLEY THIS
AFTERNOON HAS AIDED IN ENHANCED LIFT WITH NUMEROUS THUNDERSTORMS
FIRING ACROSS NORTHEAST LOUISIANA INTO CENTRAL AND NORTHERN
MISSISSIPPI...AND FAR NORTHWEST ALABAMA. AN OUTBREAK OF
SUPERCELLS/SEVERE STORMS WITH TORNADOES IS CURRENTLY ONGOING ACROSS
MUCH OF CENTRAL AND NORTHERN MISSISSIPPI THIS AFTERNOON. RADAR IS
CURRENTLY QUIET FOR THE TIME BEING ACROSS OUR FORECAST AREA...WITH
PARTLY TO MOSTLY CLOUDY SKIES IN PLACE AND INCREASED SOUTHERLY WIND
FLOW COURTESY OF AN INCREASED MSLP GRADIENT BETWEEN A RIDGE OF HIGH
PRESSURE TO THE EAST AND A COLD FRONT FRONT APPROACHING THE
MISSISSIPPI VALLEY REGION. LATEST SURFACE OBSERVATIONS SHOW FREQUENT
GUSTS APPROACHING OR OCCASIONALLY ABOVE 30 MPH ACROSS PORTIONS OF THE
REGION THIS AFTERNOON...AND WILL MAINTAIN THE WIND ADVISORY WHICH
CURRENTLY RUNS THROUGH 10 PM CDT.

THE UPPER LEVEL LOW IS EXPECTED TO SLOWLY MOVE EASTWARD TONIGHT...
BECOMING CENTERED ROUGHLY IN THE VICINITY OF NORTHERN MO/SOUTHERN IA
BY 12Z TUESDAY. DEEP LAYER FORCING WILL BECOME FOCUSED FROM SOUTHERN
TN...THROUGH MUCH OF NORTHERN AND WESTERN AL...AND SOUTHWESTWARD
INTO SOUTHEAST MS AND LA THIS EVENING. AN ASSOCIATED COMPLEX OF
THUNDERSTORMS WILL CONTINUE TO ORGANIZE WITHIN THIS GENERAL VICINITY
THIS EVENING/TONIGHT WITH EMBEDDED SUPERCELLS EXPECTED TO RESIDE
WITHIN THE COMPLEX. THE LEADING EDGE OF THE COMPLEX IS EXPECTED TO
PUSH INTO NORTHWESTERN PORTIONS OF OUR FORECAST AREA DURING THE LATE
MONDAY EVENING HOURS/PRE-DAWN HOURS TUESDAY...GENERALLY BETWEEN 10
PM AND 4 AM NORTHWEST OF THE I-65 CORRIDOR...BEFORE THE COMPLEX
GRADUALLY PROGRESSES SOUTHEASTWARD ALONG AND SOUTHEAST OF I-65
BETWEEN 3-4 AM AND 10 AM TO NOON TUESDAY. THE PRESENCE OF A
WARM/VERY MOIST AIRMASS WITH SURFACE DEWPOINTS IN THE UPPER 60S TO
LOWER 70S F WILL BE IN PLACE TONIGHT ALONG WITH AN UNSTABLE AIRMASS
[MLCAPE VALUES AS HIGH AS 1500-2000 J/KG]. 0-6 KM SHEAR VALUES WILL
RANGE BETWEEN 40-50 KNOTS...WHILE LOW/MID LEVEL SHEAR PROFILES WILL
SUPPORT 0-3 KM STORM RELATIVE HELICITY VALUES AROUND 250 M2/S2
ACROSS MUCH OF THE REGION LATE TONIGHT INTO TUESDAY MORNING. AS
SUCH...THERE WILL BE A CONTINUED POTENTIAL FOR SEVERE SUPERCELL
STORMS TO BE EMBEDDED WITHIN THE COMPLEX LATE TONIGHT. TORNADOES...
DAMAGING WINDS AND LARGE HAIL WILL ALL BE A HAZARD LATE TONIGHT
THROUGH EARLY TUESDAY MORNING. HEAVY RAINFALL WILL BE POSSIBLE WITHIN
THE LINE...WITH MANY LOCATIONS POTENTIALLY RECEIVING 1 TO 2 INCHES OF
RAIN OVERNIGHT INTO EARLY TUESDAY...WITH LOCALIZED DOUBLE OR HIGHER
THESE AMOUNTS UNDERNEATH THE STRONGER STORMS.

THE DEEP UPPER LEVEL LOW WILL CONTINUE TO PIVOT ACROSS THE VICINITY
OF THE UPPER MIDWESTERN STATES TUESDAY. AS EARLIER MENTIONED...THE
EARLY MORNING CONVECTIVE COMPLEX SHOULD CONTINUE TO PROGRESS
SOUTHEAST OF I-65 THROUGH THE MORNING. AS CONVECTION DECREASES
THROUGH THE MID TO LATE MORNING...THERE IS POTENTIAL FOR RE-LOADING
OF INSTABILITY/CAPE ACROSS MUCH OF THE FORECAST AREA DURING THE
AFTERNOON AND EVENING HOURS IN ADVANCE A SECONDARY SHORTWAVE
TROUGH/JET STREAK THAT WILL BE APPROACHING OUR CWFA. THE LATEST NAM
AND GFS SOLUTIONS SHOW MLCAPE VALUES INCREASING TO AROUND 2000-3000
J/KG ACROSS MUCH OF THE FORECAST AREA BY TUESDAY AFTERNOON. THE JET
STREAK PUSHING ACROSS THE REGION WILL AID IN THE RAPID INITIATION OF
ADDITIONAL SCATTERED TO NUMEROUS SHOWERS/STORMS ACROSS THE CWFA
DURING THE AFTERNOON. INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR
SUPERCELL STORM MODES...WITH 0-3 KM VERTICAL AND WIND SHEAR PROFILES
SUPPORTIVE OF TORNADOES...ONE OR TWO POTENTIALLY STRONG...IN
ADDITION TO A DAMAGING STRAIGHT LINE WIND/LARGE HAIL THREAT. THE
LATEST DAY 2 SEVERE WEATHER OUTLOOK FROM SPC PLACES MUCH OF OUR
FORECAST AREA IN A MODERATE RISK OF SEVERE STORMS...SO A SIGNIFICANT
OUTBREAK OF SEVERE WEATHER MAY SOME LOCATIONS...PARTICULARLY ACROSS
INTERIOR SOUTHEAST MISSISSIPPI AND SOUTHWEST AND SOUTH CENTRAL
ALABAMA TUESDAY AFTERNOON AND EVENING. WILL CONTINUE TO HIGHLIGHT
THIS POTENTIAL IN THE HWO/GRAPHICS. IN ADDITION TO THE SEVERE
THREAT...ADDITIONAL HEAVY RAIN WILL CONTRIBUTE TO AN ONGOING
FLOOD/FLASH FLOOD THREAT THROUGH TUESDAY...ESPECIALLY IN LIGHT OF
RECENT HEAVY RAINS/SATURATED FUEL MOISTURES...AND WILL KEEP THE
FLASH FLOOD WATCH IN EFFECT. 21/CLL

(TUESDAY NIGHT THROUGH WEDNESDAY NIGHT)...CONTINUED SHOWERS AND
THUNDERSTORMS DURING THE EVENING TUESDAY...SOME STILL POSSIBLY STRONG
TO SEVERE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE DURING
THE EVENING. THE STORM PREDICTION CENTER HAS MOST OF THE FCST AREA
(EXCEPT FOR THE WESTERN FLORIDA PANHANDLE) OUTLOOKED FOR A MODERATE
RISK OF SEVERE WEATHER...WITH TORNADOES POSSIBLE...INTO TUESDAY
OVERNIGHT. IN ADDITION A HEAVY RAINFALL THREAT WILL ALSO BE
CONTINUING OVERNIGHT TUESDAY...ESPECIALLY OVER EASTERN COUNTIES. A
FLASH FLOOD WATCH WILL CONTINUE TO BE IN EFFECT TUESDAY NIGHT THROUGH
EARLY WEDNESDAY MORNING. THE FRONT FINALLY MOVES THROUGH AND CLEARS
MOST OF THE FCST AREA BY LATE WEDNESDAY NIGHT...WITH RAIN AND STORM
CHANCES FINALLY ENDING. TEMPERATURE FCST FOLLOWS MOS GUIDANCE. 12/DS

&&

.LONG TERM (THURSDAY THROUGH MONDAY)...DID NOT MAKE ANY CHANGES TO
EXTENDED FCST THIS AFTERNOON AS WE WERE FOCUSED ON THE MORE URGENT
SHORT TERM PERIOD. FCST IS STILL ADVERTISING A 30 PERCENT CHANCE FOR
SHOWERS DOWN NEAR THE COAST THURSDAY AND FRIDAY...BUT MORE RECENT
DATA SUGGEST THIS ACTIVITY MAY PUSH A LITTLE FURTHER OFFSHORE THAN
PREVIOUSLY THOUGHT. IF THIS TREND CONTINUES WE WILL LIKELY HAVE TO
LOWER RAIN CHANCES FOR LATE WEEK ALONG THE COAST. NO CHANGES TO
TEMPERATURE FCST FOR LONG TERM PERIOD. 12/DS

&&

.AVIATION...STRONG SOUTHERLY SFC WINDS WILL DECREASE SOMEWHAT OVERNIGHT
BUT STILL GUSTY. AFTER MIDNIGHT TONIGHT INCREASING CHANCES FOR SHOWERS
AND THUNDERSTORMS AT THE TERMINALS...SOME OF THESE STORMS COULD BE
STRONG TO SEVERE...ESPECIALLY BACK TOWARD MOBILE AND POINTS NORTH AND
WEST OF THERE. IFR CONDITIONS OR LOWER WITH REGARD TO VSBY AND CIGS
IN AND NEAR INCREASING SHOWERS AND STORMS AFTER MIDNIGHT TONIGHT. 12/DS

&&

.MARINE...MODERATE TO STRONG SOUTHERLY FLOW WILL CONTINUE THROUGH
WEDNESDAY MORNING BETWEEN A RIDGE OF HIGH PRESSURE ADVANCING EASTWARD
INTO THE WESTERN ATLANTIC AND AN APPROACHING COLD FRONT FROM THE
WEST. SMALL CRAFT ADVISORIES REMAIN IN EFFECT ACROSS THE MARINE AREA
THROUGH WEDNESDAY MORNING DUE TO THE INCREASING WINDS AND BUILDING
SEAS. WINDS...WAVES AND SEAS WILL BE LOCALLY HIGHER IN AND NEAR
MARINE STORMS. SEVERE STORMS WILL BE POSSIBLE LATE TONIGHT INTO
TUESDAY. A COLD FRONT AND ASSOCIATED WIND SHIFT IS FORECAST ON
WEDNESDAY WITH A DECREASING CHANCE FOR SHOWERS AND STORMS THROUGH THE
DAY AS THE FRONT MOVES THROUGH. OFFSHORE FLOW FORECAST ON THURSDAY AS
HIGH PRESSURE BUILDS IN FROM THE WEST. 21/CLL

&&

.FIRE WEATHER...INCREASING COVERAGE OF THUNDERSTORMS ACROSS PARTS OF
SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA THIS EVENING. THESE
THUNDERSTORMS WILL SPREAD SOUTH AND EAST THROUGH TUESDAY MORNING.
ANOTHER ROUND OF STORMS IS LIKELY ACROSS THE ENTIRE REGION ON
TUESDAY. LOCALLY HEAVY WIDESPREAD RAINS AND SEVERE WEATHER IS
POSSIBLE. TRANSPORT WINDS WILL BE STRONG OUT OF THE SOUTHWEST
INITIALLY...BECOMING MORE WESTERLY AND THEN NORTHWESTERLY BY
TUESDAY NIGHT INTO WEDNESDAY. EXPECT GOOD TO EXCELLENT AFTERNOON
DISPERSIONS BOTH TUESDAY AND WEDNESDAY. PATCHY LIGHT FOG WILL BE
POSSIBLE TONIGHT AND TUESDAY NIGHT...WITH VISIBILITIES BETWEEN 3 TO 5
MILES. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      71  82  63  81  53 /  90  70  70  40  20
PENSACOLA   72  80  69  80  58 /  80  70  70  60  30
DESTIN      73  77  70  78  61 /  70  70  70  70  30
EVERGREEN   71  82  66  81  51 / 100  70  70  50  20
WAYNESBORO  66  84  56  79  46 /  90  60  50  20  05
CAMDEN      69  84  63  80  50 /  90  70  70  30  10
CRESTVIEW   70  82  70  81  54 /  90  70  70  60  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     WIND ADVISORY UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...WILCOX...

FL...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     INLAND SANTA ROSA...

     WIND ADVISORY UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 1 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

MS...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM WEDNESDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

     WIND ADVISORY UNTIL 10 PM MONDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 7 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&
Hazardous weather outlook, Apr 28, 3:41 PM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
341 PM CDT MON APR 28 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-292045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
341 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...THROUGH TUESDAY AFTERNOON

A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH SUNRISE TOMORROW
MORNING. A ROUND OF SEVERE THUNDERSTORMS WILL DEVELOP NORTHWEST OF
I-65 LATER THIS EVENING. THE PRIMARY THREATS WILL BE DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES TO THE NORTHWEST OF I-65
THROUGH LATE TONIGHT. A STRONG TORNADO OR TWO IS NOT OUT OF THE
QUESTION. THE OVERALL LINE OF STORMS WILL THEN SLOWLY MOVE TO THE
SOUTHEAST DURING THE OVERNIGHT HOURS TO BE LOCATED GENERALLY ALONG
THE I-65 CORRIDOR BY SUNRISE. THIS LINE WILL BEGIN TO SLOW AND MAY
BECOME STATIONARY BY MID MORNING AS IT SETTLES TO THE WESTERN FLORIDA
PANHANDLE.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ON TUESDAY...WHICH
WILL LINGER INTO TUESDAY EVENING. A SECOND AND POTENTIALLY STRONGER
ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP OVER SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA BY MIDDAY TUESDAY. THESE WILL
EVENTUALLY FORM INTO A LINE AND MOVE EASTWARD. INDIVIDUAL STORMS WILL
MOVE TO THE NORTHEAST. THE PRIMARY THREATS WILL BE DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES. A STRONG TORNADO OR TWO IS
NOT OUT OF THE QUESTION AGAIN ON TUESDAY AFTERNOON.

THE FLASH FLOOD THREAT WILL BE ELEVATED BEGINNING TONIGHT...FIRST TO THE
NORTHWEST OF I-65 AND THEN REGION-WIDE TOMORROW...ESPECIALLY ALONG THE
COASTAL AREAS BY TUESDAY AFTERNOON. WIDESPREAD TOTALS OF 2 TO 4
INCHES ARE EXPECTED THROUGH TUESDAY EVENING. TOTALS COULD BE EASILY
DOUBLED IF STRONG STORMS REPEATEDLY MOVE OVER THE SAME AREAS. GIVEN
THE RECENT HEAVY RAINFALL THE AREA HAS EXPERIENCED... THIS ADDITIONAL
RAIN WILL BE SUFFICIENT TO PRODUCE POTENTIAL FLOODING ISSUES AND
RIVER STAGE RISES.

WIND ADVISORY IN EFFECT UNTIL 10 PM CDT FOR FREQUENT GUSTS TO 30 MPH
OR HIGHER.

RIP CURRENT RISK REMAINS HIGH.

.DAYS TWO THROUGH SEVEN...TUESDAY EVENING THROUGH NEXT SUNDAY

THE SEVERE THUNDERSTORM THREAT PERSISTS TUESDAY EVENING INTO EARLY
WEDNESDAY UNTIL A SOLD FRONT CLEARS THE AREA EARLY WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER
NETWORKS IS LIKELY BY THIS EVENING AND CONTINUING INTO TUESDAY NIGHT.

GMZ630>635-650-655-670-675-292045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
341 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH TUESDAY AFTERNOON

SMALL CRAFT ADVISORIES ARE IN EFFECT DUE TO A STRONG ONSHORE FLOW AND
BUILDING SEAS. ISOLATED STORMS COULD BE SEVERE AFTER MIDNIGHT AND
THIS CONDITION WILL ENDURE...BECOMING MORE SCATTERED TO NUMEROUS BY
LATE DAY TUESDAY. MARINE THUNDERSTORM WIND GUSTS AS HIGH 50 KNOTS ARE
POSSIBLE ALONG WITH ISOLATED WATERSPOUTS.

.DAYS TWO THROUGH SEVEN...TUESDAY EVENING THROUGH SUNDAY

A MODERATE TO STRONG ONSHORE FLOW CONTINUES TUESDAY EVENING...RESULTING IN
ELEVATED HAZARDS FOR OPERATORS OF SMALLER MARINE CRAFT. STORMS COULD
BE LOCALLY SEVERE...CONTAINING DAMAGING WINDS...VISIBILITY REDUCING
HEAVY RAINS...LARGE HAIL...FREQUENT CLOUD TO WATER LIGHTNING
ACTIVITY...A FEW WATERSPOUTS AND LOCALLY HIGHER SEAS. THUNDERSTORMS
END FROM THE WEST OF WEDNESDAY WITH THE PASSAGE OF A COLD FRONT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 9:30 PM CDTSevere Thunderstorm WarningMOBChoctaw45 min
Apr 28, 10:12 PM CDTTornado WarningMOBChoctaw63 min
Apr 28, 10:15 PM CDTSevere Thunderstorm WarningMOBWashington45 min
Apr 28, 10:25 PM CDTTornado WarningMOBChoctaw, Washington50 min
Apr 28, 10:49 PM CDTFlash Flood WarningMOBChoctaw, Washington4 hr
Apr 28, 11:12 PM CDTTornado WarningMOBClarke, Washington48 min
Apr 28, 11:14 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington61 min
Apr 28, 11:24 PM CDTSevere Thunderstorm WarningMOBWashington36 min
Apr 29, 12:31 AM CDTFlash Flood WarningMOBClarke, Washington4 hr
Apr 29, 12:38 AM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox67 min
Apr 29, 1:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more60 min
Apr 29, 1:18 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile57 min
Apr 29, 1:21 AM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Crenshaw, Monroe, Wilcox54 min
Apr 29, 1:35 AM CDTTornado WarningMOBButler, Crenshaw40 min
Apr 29, 1:49 AM CDTSpecial Marine WarningMOB41 min
Apr 29, 2:00 AM CDTSevere Thunderstorm WarningMOBConecuh, Covington, Escambia60 min
Apr 29, 2:10 AM CDTFlash Flood WarningMOBMobile4 hr
Apr 29, 2:14 AM CDTSevere Thunderstorm WarningMOBButler, Crenshaw46 min
Apr 29, 2:15 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia, Mobile60 min
Apr 29, 2:27 AM CDTSpecial Marine WarningMOB63 min
Apr 29, 2:56 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Apr 29, 2:58 AM CDTSevere Thunderstorm WarningMOBCovington, Crenshaw, Escambia62 min
Apr 29, 3:15 AM CDTSevere Thunderstorm WarningMOBBaldwin90 min
Apr 29, 3:29 AM CDTSpecial Marine WarningMOB2 hr
Apr 29, 4:34 AM CDTFlash Flood WarningMOBBaldwin, Mobile4 hr
Apr 29, 4:35 AM CDTRiver Flood WarningMOBCovington, Escambia4 days
Apr 29, 4:47 AM CDTSpecial Marine WarningMOB118 min
Apr 29, 4:53 AM CDTSpecial Marine WarningMOB67 min
Apr 29, 6:44 AM CDTSpecial Marine WarningMOB91 min
Apr 29, 8:15 AM CDTSpecial Marine WarningMOB90 min
Apr 29, 10:43 AM CDTSpecial Marine WarningMOB92 min
Apr 29, 11:41 AM CDTSpecial Marine WarningMOB94 min
Apr 29, 12:25 PM CDTSpecial Marine WarningMOB95 min
Apr 29, 12:28 PM CDTSpecial Marine WarningMOB92 min
Apr 29, 1:33 PM CDTSpecial Marine WarningMOB57 min
Apr 29, 1:53 PM CDTFlash Flood WarningMOBBaldwin, Mobile3 hr
Apr 29, 2:16 PM CDTSpecial Marine WarningMOB89 min
Apr 29, 2:26 PM CDTSevere Thunderstorm WarningMOBWashington34 min
Apr 29, 2:41 PM CDTSevere Thunderstorm WarningMOBMobile34 min
Apr 29, 2:50 PM CDTSevere Thunderstorm WarningMOBMobile, Washington40 min
Apr 29, 2:55 PM CDTSpecial Marine WarningMOB20 min
Apr 29, 2:57 PM CDTSevere Thunderstorm WarningMOBBaldwin48 min
Apr 29, 3:16 PM CDTSpecial Marine WarningMOB59 min
Apr 29, 3:50 PM CDTSpecial Marine WarningMOB25 min
Apr 29, 3:55 PM CDTFlash Flood WarningMOBBaldwin2 hr
Apr 29, 4:13 PM CDTSpecial Marine WarningMOB62 min
Apr 29, 4:15 PM CDTSevere Thunderstorm WarningMOBBaldwin60 min
Apr 29, 4:41 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Washington49 min
Apr 29, 5:11 PM CDTSpecial Marine WarningMOB64 min
Apr 29, 5:11 PM CDTSevere Thunderstorm WarningMOBBaldwin64 min
Apr 29, 5:24 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
Apr 29, 5:50 PM CDTSpecial Marine WarningMOB55 min
Apr 29, 6:18 PM CDTSpecial Marine WarningMOB27 min
Apr 29, 6:19 PM CDTAreal Flood WarningMOBBaldwin, Mobile12 hr
Apr 29, 6:41 PM CDTSpecial Marine WarningMOB64 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.